# SDR 98FDEA00478

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N388FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46622
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA-GYR: WHILE WORKING EO 8-5710-7-3314 PARTS 5,6,7, AND 8 FOUND LEFT NR 2 AND RT NR 4 HOLES IN  PYLON FITTINGS AND WING SPAR CORRODED.  CORROSION WAS REMOVED AND HOLES ARE WITHIN BLUEPRINT TOLERANCE.
